# SDR ASAA2016031515940

- Difficulty date: March 15, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 6,786 hours, 2,232 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED. ENROUTE MEL ACCOMPLISHED BY CREW.  ACCOMPLISHED FIM TASK 21-62, TASK 802.  NO FAULTS FOUND.  GROUND VERIFICATION CHECKS NORMAL.
